# SDR AWXA200401246

- Difficulty date: October 21, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK, A 1/64 INCH CRACK WAS FOUND IN FASTENER HOLE OF LEFT AFT GALLEY FRAME AT FLOORBEAM BS 1681, LBL 64.  MAINTENANCE REAMED OUT CRACKED FASTENER HOLE IN FRAME AT BS 1681, LBL 64; FABRICATED 2 EACH FREEZE PLUGS; INSTALLED REPAIR PARTS IAW E.R. 19-5365-00046-JS2A.
